# SDR CALA2023092102839

- Difficulty date: September 17, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 88,297 hours, 35,247 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Wick
- Part number: E009240250
- Condition: Damaged
- Location: Elevator Assy
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIT SEVERE TURBULENCE AT 340 STRUCK BY LIGHTENING. TRANSFERRED TO LOG 5778558. ACPD EXCESSIVE TURBULENCE INSPECTION REF MM 05-51-17-200-001-A.NO DEFECTS NOTED.TRANSFERRED LOG PAGE 5776678 FOR LIGHTENING STRIKE INSPECTION. LIGHTNING STRIKE INSPECTION REQUIRED TRANSFERRED FROM LOG PAGE 5776678....TOMC SMITH CORRECTIVE ACTION. MM.05-51-18-200-001 WAS NEVER COMPLIED BY MX. ENTERED IN ERROR QC INSPECTION OF THE AIRCRAFT AFTER A LIGHTNING STRIKE, REF. AMM. 05-51-18-200-802, NO DEFECTS NOTED, ALL SYSTEMS CHECKS GOOD. NEED TO PLACE ITEM ON DIP FOR TERMINATING INSPECTION. PERFORMED A TWO FLIGHT CYCLES INSPECTION AFTER LIGHTNING STRIKE PER MM TASK 05-51-18-200-805-A, COMPLIED WITH QUICK RELEASE  APPROVED FOR DIP IAW AMM 05-51-18-200-805-A . FULL INSPECTION OF THE AIRCRAFT AFTER A LIGHTNING STRIKE, REF. AMM TASK 05-51-18-200-001 REQUIRED AFTER 2 FLIGHT CYCLES. ACFT HAS FLOWN 3 CYCLES TODAY, SETTING 5 TOTAL TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. PERFORMED GVI INSPECTION FOR LIGHTNING STRIKE IAW AMM 05-51-18-200-001A STEP 4B NO DAMAGE FOUND AT THIS TIME PERFORMED INSPECTION OF UPPER AND LOWER FUSELAGE, ENGINE NACELLES AND WING SURFACES. NO DEFECTS NOTED. AMM  LEFT OUTBRD ELEVATOR TIP HAS SOME SUPERFICIAL DAMAGE. CLEANED UP AREA IAW SRM 55-24-11-283-001. REMOVED AND REPLACED 2 STATIC WICK ON THE RIGHT HORIZONTAL STABILIZER, AND REMOVED AND REPLACED 1 ON THE LE
